Sur une classe d’équations fonctionnelles

Ivar Fredholm Stockholm

TBD mathscidoc:1701.33428

Acta Mathematica, 27, (1), 365-390, 1903.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:14 uploaded by actaadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{ivar1903sur,
  title={Sur une classe d’équations fonctionnelles},
  author={Ivar Fredholm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203014536318137},
  booktitle={Acta Mathematica},
  volume={27},
  number={1},
  pages={365-390},
  year={1903},
}
Ivar Fredholm. Sur une classe d’équations fonctionnelles. 1903. Vol. 27. In Acta Mathematica. pp.365-390. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203014536318137.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved